Information on precautionary site access restrictions to Fermilab's Batavia site in response to coronavirus/COVID-19
We continue to review all events currently planned for the next sixty days and organizers will be notified if their event must be canceled, postponed, or held remotely. Please, check back on Indico during this time for updates regarding your meeting specifics.
As DOE O 142.3A, Unclassified Foreign Visits and Assignments Program (FVA) applies not only to physical access to DOE sites, technologies, and equipment, but also information, all remote events hosted by Fermilab must comply with FVA requirements. This includes participant registration and agenda review. Please contact Melissa Ormond, FVA Manager, with any questions.

indico search will be reestablished in the next version upgrade of the software: https://getindico.io/roadmap/
For public events you may use either https://library.fnal.gov/indico-search/ or your browser's search engine: "your search string" site:indico.fnal.gov

The Fermi Bubbles: Theory and Observations

US/Pacific
Kavli auditorium (SLAC)

Kavli auditorium

SLAC

Participants
  • Anna Franckowiak
  • Beatriz Mingo
  • Davide Pietrobon
  • Dmitry Malyshev
  • Thursday, 11 April
    • 9:00 AM 10:30 AM
      Session 1
      • 9:00 AM
        Gamma-ray bubbles, Meng Su 30m
        Speaker: Dr Meng Su (MIT/Harvard)
      • 9:30 AM
        Fermi-LAT update on the bubbles, Anna Franckowiak 30m
        Slides
      • 10:00 AM
        X-ray observations of the bubble edges, Jun Kataoka 30m
        Slides
    • 10:30 AM 11:00 AM
      Break 30m
    • 11:00 AM 12:30 PM
      Session 2
      • 11:00 AM
        Planck haze, Davide Pietrobon 30m
        Speaker: Dr Davide Pietrobon (Caltech - JPL)
        Slides
      • 11:30 AM
        Connecting microwave and gamma-ray observations, Greg Dobler 30m
        Slides
    • 12:30 PM 1:30 PM
      Lunch Break 1h
    • 1:30 PM 2:30 PM
      Session 3
      • 1:30 PM
        The AGN Jet Model of the Fermi Bubbles, Fulai Guo 30m
        Slides
      • 2:00 PM
        Star capture by Sgr A* and hot plasma expansion, Dmitry Chernyshov 30m
        Slides
    • 2:30 PM 3:00 PM
      Break 30m
    • 3:00 PM 4:00 PM
      Session 4
      • 3:00 PM
        Stochastic acceleration of the CR, Philipp Mertsch 30m
        Slides
      • 3:30 PM
        MHD simulations of the bubble and haze emission from leptonic AGN jets. Hsiang-Yi Karen Yang 30m
        Slides
    • 4:15 PM 5:15 PM
      KIPAC Colloquium on AMS2 results
    • 5:30 PM 6:30 PM
      Session 5
      • 5:30 PM
        Discussion 1h
    • 6:30 PM 7:30 PM
      Poster presentations
      • 6:30 PM
        Suzaku observations of the Fermi bubble edges 20m
        Speaker: Masaya Tahara
        Slides
      • 6:50 PM
        Parametric Modeling of the Fermi Bubbles, 20m
        Speaker: Richard Anantua
    • 9:00 AM 10:30 AM
      Session 6
      • 9:00 AM
        Sgr A* activity, Frederick Baganoff 30m
        Slides
      • 9:30 AM
        Sgr A*, Star Formation and Cosmic Rays at the Galactic Center, Farhad Yusef-Zadeh 30m
        Slides
    • 10:30 AM 11:00 AM
      Break 30m
    • 11:00 AM 1:00 PM
      Session 7
      • 11:00 AM
        Radio observations, Teddy Cheung 30m
      • 11:30 AM
        Insights on the Galactic Center Outflow from UV Absorption Lines, Andrew Fox 30m
        Slides
      • 12:00 PM
        Galactic Halo, Josh Peek 30m
        Slides
    • 12:30 PM 2:00 PM
      Lunch Break 1h 30m
    • 2:00 PM 3:30 PM
      Session 8
      • 2:00 PM
        Galactic winds, Joss Bland-Hawthorn 30m
        Slides
      • 2:30 PM
        Cosmic ray dynamics inside the Cygnus A cluster cavities, Bill Mathews 30m
        Slides
      • 3:00 PM
        VLBI observation of jets in M87, Avery Broderick 30m
        Slides
    • 3:30 PM 4:00 PM
      Break 30m
    • 4:00 PM 6:00 PM
      Session 9
      • 4:00 PM
        Extended lobes in AGN at high energies, Lukasz Stawarz 30m
        Slides
      • 4:30 PM
        Jets and lobes in Seyfert galaxies, Beatriz Mingo 30m
        Slides
      • 5:00 PM
        Discussion 1h